Bulletin of the American Mathematical Society

Arithmetic of ordinals with applications to the theory of ordered Abelian groups

Philip W. Carruth

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 48, Number 4 (1942), 262-271.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504256

Mathematical Reviews number (MathSciNet)
MR0005878

Zentralblatt MATH identifier
0061.09308

Citation

Carruth, Philip W. Arithmetic of ordinals with applications to the theory of ordered Abelian groups. Bull. Amer. Math. Soc. 48 (1942), no. 4, 262--271. https://projecteuclid.org/euclid.bams/1183504256


Export citation